U.S. doctors online nowAsk doctors free
West Palm Beach, FL
A 44-year-old female asked:

Can you overdose on trazodone?

2 doctor answers3 doctors weighed in
Dr. Raju Indukuri
Psychiatry 45 years experience
trazadone: Yes. It is a tricyclic antidepressant and very toxic on overdose to the heart.
Dr. Jane Steiner
Psychiatry 43 years experience
One can overdose on any medication that one takes too much of. It is important to take only the amounts prescribed for you.
Oct 16, 2013
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
OD: People can overdose on any medicine. Getting the depression treated gives people a second chance to excel at what they are good at.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 38-year-old member asked:

How should you use trazodone?

1 doctor answer2 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Trazodone: Usually at bedtime, & as prescribed by your doctor, due to sedative effect.

Related questions

A 48-year-old member asked:
2 doctor answers6 doctors weighed in
A 35-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 7, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.